MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL MAX 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL MAX 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1274108D
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reey3071 showed two other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the picc wire was completely broken off.The line was removed to attempt placement on the opposite side.It was a difficult thread but line was not forced.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a stylet break is confirmed but the exact cause remains unknown.One photo sample of a 3cg stylet was provided for evaluation.A complete fracture of the stylet is visible near the distal end located within the polyimide tubing section.A center section of the stylet was observed to have a kink.Blood residue is present in the t-lock connector assembly.A product label sticker shown which indicate product information lot: reey3071.Based on the photo sample provided, possible contributing factors include damage during handling and advancement or retraction of the stylet against resistance.Since the stylet was observed to have a complete fracture, the complaint is confirmed but the exact cause remains unknown.

Brand Name
DOT PROV 4F DL MAX 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11682734
Report Number3006260740-2021-01408
Device Sequence Number3084860
Product Code LJS
UDI-Device Identifier00801741130366
UDI-Public(01)00801741130366
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1274108D
Device Catalogue NumberS1274108D
Device Lot NumberREEY3071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;